DOI 10.1097/gox.0000000000004164
Distal Internal Maxillary Artery Occlusion with Palatal Necrosis following Cheek Injection with Calcium Hydroxylapatite.
Аннотация
Accidental intravascular injection of cosmetic fillers resulting in dermal infarction represents one of the most feared complications in aesthetic medicine. Despite the infrequency of these injuries, the rapid rise in filler use has caused a sudden increase in the incidence of filler-induced skin necrosis. Because the complex vascular anatomy of the face subserves a wide range of cutaneous and mucosal tissues, it has been surmised that occult injuries affecting the oronasal cavities could occur as a result of accidental intravascular injection of dermal fillers. We report an instance of ischemic skin injury of the infraorbital territory of the face with hemi-palatal mucosal necrosis secondary to vascular occlusion with calcium hydroxylapatite.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.